Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 34, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Nov 27, 2010, 2:02 PM CST for 26 counties in Kansas. It took effect at Nov 28, 2010, 11:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2010, 2:02 PM CST (20:02 UTC)
- In effect from
- Nov 28, 2010, 11:00 AM CST
- Expired
- Nov 28, 2010, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2800 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
553 WWUS73 KICT 272002 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 202 PM CST SAT NOV 27 2010 ...VERY STRONG SOUTH WINDS EXPECTED FOR MUCH OF THE AREA ON SUNDAY AFTERNOON... .SURFACE LOW PRESSURE WILL DEEPEN OVER EASTERN COLORADO ON SUNDAY...WITH A TIGHTENING PRESSURE GRADIENT ACROSS CENTRAL AND EASTERN KANSAS. THIS WILL RESULT IN SUSTAINED SOUTH WINDS AROUND 30 MPH AND GUSTS UP TO 45 MPH. KSZ032-033-047>053-067>071-082-083-091>095-098-099-281100- /O.NEW.KICT.WI.Y.0034.101128T1800Z-101129T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-CHAUTAUQUA-MONTGOMERY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA... SEDAN...COFFEYVILLE...INDEPENDENCE 202 PM CST SAT NOV 27 2010 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM CST SUNDAY. * TIMING...OF THE VERY STRONG SOUTH WINDS WILL OCCUR SUNDAY AFTERNOON. * WINDS...SUSTAINED AROUND 30 MPH WITH HIGHER GUSTS UP TO 45 MPH ARE EXPECTED. * IMPACTS...HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULT DRIVING CONDITIONS AT TIMES...ESPECIALLY WHILE TRAVELING ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAKUB
4 follow-up statements
511 WWUS73 KICT 280926 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 326 AM CST SUN NOV 28 2010 ...VERY STRONG SOUTH WINDS EXPECTED FOR MUCH OF THE AREA TODAY... .SURFACE LOW PRESSURE WILL DEEPEN OVER EASTERN COLORADO TODAY...WITH A TIGHTENING PRESSURE GRADIENT ACROSS CENTRAL AND EASTERN KANSAS. THIS WILL RESULT IN SUSTAINED SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. KSZ072-096-100-290000- /O.EXB.KICT.WI.Y.0034.101128T1700Z-101129T0000Z/ ALLEN-NEOSHO-LABETTE- INCLUDING THE CITIES OF...IOLA...CHANUTE...ERIE...PARSONS 326 AM CST SUN NOV 28 2010 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING...OF THE VERY STRONG SOUTH WINDS WILL OCCUR FROM LATE THIS MORNING THROUGH THE AFTERNOON HOURS. * WINDS...WILL BE SUSTAINED AT 25 TO 35 MPH WITH HIGHER GUSTS UP TO 45 MPH EXPECTED. * IMPACTS...HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULT DRIVING CONDITIONS AT TIMES...ESPECIALLY WHILE TRAVELING ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ032-033-047>053-067>071-082-083-091>095-098-099-290000- /O.EXT.KICT.WI.Y.0034.101128T1700Z-101129T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-CHAUTAUQUA-MONTGOMERY- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA... SEDAN...COFFEYVILLE...INDEPENDENCE 326 AM CST SUN NOV 28 2010 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING...OF THE STRONG SOUTH WINDS WILL BE FROM LATE THIS MORNING THROUGH THE AFTERNOON HOURS. * WINDS...WILL BE SUSTAINED AT 30 TO 35 MPH WITH HIGHER GUSTS OF 45 TO 50 MPH EXPECTED. * IMPACTS...HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULT DRIVING CONDITIONS AT TIMES...ESPECIALLY WHILE TRAVELING ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JMC
415 WWUS73 KICT 281631 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1031 AM CST SUN NOV 28 2010 ...VERY STRONG SOUTH WINDS EXPECTED FOR MUCH OF THE AREA TODAY... .SURFACE LOW PRESSURE WILL DEEPEN OVER EASTERN COLORADO TODAY...WITH A TIGHTENING PRESSURE GRADIENT ACROSS CENTRAL AND EASTERN KANSAS. THIS WILL RESULT IN SUSTAINED SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OF 40 TO 50 MPH. KSZ032-033-047>053-067>072-082-083-091>096-098>100-290000- /O.CON.KICT.WI.Y.0034.101128T1700Z-101129T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 1031 AM CST SUN NOV 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...STRONG SOUTHERLY WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...WILL BE SUSTAINED AT 25 TO 35 MPH...WITH HIGHER GUSTS OF 40 TO 50 MPH EXPECTED. * IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS AT TIMES...ESPECIALLY WHILE TRAVELING ON EAST TO WEST ROADWAYS SUCH AS INTERSTATE 70 AND HIGHWAYS 54 AND 400. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ADK
772 WWUS73 KICT 282111 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 311 PM CST SUN NOV 28 2010 ...VERY STRONG SOUTH WINDS WILL GRADUALLY DIMINISH SOME THIS EVENING... .STRONG LOW PRESSURE IN THE LEE OF THE ROCKIES WILL CONTINUE TO CAUSE THE STRONG WINDS INTO THE EARLY EVENING. THIS WILL RESULT IN SUSTAINED SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OF 40 TO 50 MPH. KSZ032-033-047>053-067>072-082-083-091>096-098>100-290000- /O.CON.KICT.WI.Y.0034.000000T0000Z-101129T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 311 PM CST SUN NOV 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...STRONG SOUTHERLY WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...WILL BE SUSTAINED AT 25 TO 35 MPH...WITH HIGHER GUSTS OF 40 TO 50 MPH EXPECTED. * IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS AT TIMES...ESPECIALLY WHILE TRAVELING ON EAST TO WEST ROADWAYS SUCH AS INTERSTATE 70 AND HIGHWAYS 54 AND 400. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KRC
587 WWUS73 KICT 282352 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 552 PM CST SUN NOV 28 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-290100- /O.EXP.KICT.WI.Y.0034.000000T0000Z-101129T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 552 PM CST SUN NOV 28 2010 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. SOUTH WINDS HAVE STARTED TO DECREASE OVER THE LAST HOUR TO BELOW WIND ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Nov 27, 11:30 AM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Nov 27, 11:30 AM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1130 AM CST SAT NOV 27 2010 .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU VFR CONDITIONS AND CLEAR SKIES ANTICIPATED THROUGH THE NEXT 24 HOURS. SOUTHERLY WINDS WILL GRADUALLY INCREASE THIS AFTERNOON AND EVENING...WITH SOUTHERLY WINDS REALLY GETTING CRANKING TO 20-25 KTS AND GUSTY BY MID TO LATE MORNING SUNDAY...AS LOW PRESSURE STRENGTHENS OVER THE WESTERN HIGH PLAINS. ADK && .PREV DISCUSSION... /ISSUED 1043 AM CST SAT NOV 27 2010/ UPDATE... CURRENT FORECAST FOR TODAY LOOKS IN GOOD SHAPE. MADE A FEW MINOR TWEAKS TO TEMPERATURES...DEWPOINTS AND WIND SPEED. VERY HIGH GRASSLAND FIRE DANGER STILL LOOKS TO BE A GOOD BET GENERALLY WEST OF HIGHWAY 14 OVER CENTRAL AND SOUTH-CENTRAL KS THIS AFTERNOON...AS SOUTHERLY WINDS GRADUALLY INCREASE. ADK PREV DISCUSSION... /ISSUED 532 AM CST SAT NOV 27 2010/ AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU VFR CONDITIONS WILL CONTINUE TO PREVAIL WITH THE MAIN FORECAST CONCERN BEING THE STRENGTH OF THE WINDS TODAY AND INTO THE OVERNIGHT HOURS. WINDS OUT OF THE WEST WILL SWITCH TO THE SOUTH BY 18Z AND SLOWLY INCREASE THROUGHOUT THE DAY AHEAD OF THE SURFACE TROUGH. AS A SURFACE LOW PRESSURE DEVELOPS AND STRENGTHENS ON THE CO/KS BORDER...BREEZY SOUTHERLY WINDS WILL REMAIN FOR CENTRAL AND SOUTH CENTRAL KS FOR THE OVERNIGHT HOURS. DUNTEN PREV DISCUSSION... /ISSUED 223 AM CST SAT NOV 27 2010/ DISCUSSION... MAIN FORECAST CONCERNS: GUSTY WINDS/ELEVATED GRASSLAND FIRE DANGER POTENTIAL FOR TODAY AND ESPECIALLY SUNDAY. TODAY-MONDAY: LEE TROUGH WILL DEVELOP AND DEEPEN OVER THE CENTRAL HIGH PLAINS TODAY INTO SUNDAY AS AN UPPER TROF MOVES INTO THE WESTERN STATES. WINDS WILL TAKE ON A MORE SOUTHERLY COMPONENT AND INCREASE IN SPEEDS...ESPECIALLY ON SUNDAY. A VERY TIGHTENED PRESSURE GRADIENT... PROGGED 50-60 KT 850 MB WINDS...DECENT LOW-LEVEL LAPSE RATES INDICATE WIND ADVISORY CRITERIA COULD BE ATTAINED IN MUCH OF CENTRAL/S-CNTRL KS AND THE FLINT HILLS. DECENT SUNSHINE TODAY WILL GIVE WAY TO SOME INCREASING HIGH-LEVEL CLOUDS BY SUNDAY AFTERNOON. THE COLD UPPER TROF OUT WEST WILL MOVE PROGRESSIVELY ACROSS THE PLAINS SUNDAY NIGHT THROUGH MONDAY NIGHT. THIS WILL BRING A STRONG COLD FRONT THROUGH OUR AREA MONDAY. MARGINAL MOISTURE RETURN AHEAD OF THIS TROF WILL QUICKLY GET SHUNTED EASTWARD MONDAY. WILL MAINTAIN SOME LOW RAIN CHANCES IN SOUTHEAST KS SUN NIGHT INTO MONDAY...KEEPING THE REMAINDER OF OUR AREA DRY. COLDER/DRIER AIR WILL WORK IN BEHIND THE FRONT MONDAY INTO MONDAY NIGHT. TUESDAY-FRIDAY: THE UPPER TROF OVER THE PLAINS EARLY TUESDAY WILL TRANSLATE EASTWARD...WITH MORE OF ZONAL BUT CONTINUED PROGRESSIVE FLOW COMING OFF THE PACIFIC. TUESDAY WILL BEGIN COLDER THAN NORMAL...WITH TEMPERATURES MODIFYING TO SLIGHTLY ABOVE NORMAL READINGS BY THE END OF THE WEEK. ECMWF CONTINUES TO SHOW A FAST-MOVING SHORTWAVE MOVING ACROSS THE KANSAS REGION FRIDAY...WITH THE GFS SLOWER AND FURTHER NORTH. THE CHANCES FOR MEANINGFUL GULF MOISTURE RETURN ARE QUITE SLIM GIVEN THE SPEED OF THIS WAVE...SO WILL KEEP ENTIRE PERIOD DRY FOR NOW. JMC FIRE WEATHER... LEE TROUGHING WILL STEEPEN OVER THE HIGH PLAINS TODAY INTO SUNDAY...LEADING TO THE DEVELOPMENT OF GUSTY SOUTHERLY WINDS AND SLIGHTLY WARMER THAN NORMAL TEMPERATURES. THIS RESULT IN ELEVATED GRASSLAND FIRE DANGER...WITH VERY HIGH FIRE DANGER EXPECTED ALONG/WEST OF HIGHWAY 14 THIS AFTERNOON. ON SUNDAY...SOUTHERLY WINDS COULD REACH WIND ADVISORY LEVELS FOR MUCH OF THE AREA AND CONFIDENCE IS HIGH FOR VERY HIGH FIRE DANGER AREA WIDE BY AFTERNOON. IN FACT...MUCH OF CENTRAL AND SOUTH CENTRAL KS COULD REACH EXTREME FIRE DANGER SUNDAY AFTERNOON. THIS MAY NECESSITATE FIRE WEATHER HEADLINES IN LATER FORECAST ISSUANCES. JMC AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU EXCELLENT FLYING WEATHER CONTINUES OVER ALL AREAS THROUGHOUT THE 27/06Z TAF CYCLE WITH CLEAR SKIES & UNLIMITED VSBYS. WINDS THAT ARE WLY <10KTS WILL BECOME SLY MID-LATE SAT MORNING 9-13KTS AS SFC TROF DEVELOPS ALONG THE FRONT RANGE TO FORCE SFC HIGH PRESSURE SE TOWARD THE LWR MS VALLEY. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 56 30 57 41 / 0 0 0 10 HUTCHINSON 56 28 57 37 / 0 0 0 10 NEWTON 55 29 56 40 / 0 0 0 10 ELDORADO 56 31 57 44 / 0 0 0 20 WINFIELD-KWLD 57 32 58 45 / 0 0 0 20 RUSSELL 57 27 56 32 / 0 0 0 10 GREAT BEND 57 27 57 33 / 0 0 0 10 SALINA 55 29 56 37 / 0 0 0 10 MCPHERSON 56 28 57 37 / 0 0 0 10 COFFEYVILLE 57 30 58 46 / 0 0 0 20 CHANUTE 56 30 57 46 / 0 0 0 20 IOLA 56 30 56 46 / 0 0 0 20 PARSONS-KPPF 57 30 57 46 / 0 0 0 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 27, 4:09 AM CST, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 409 AM CST SAT NOV 27 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-281015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 409 AM CST SAT NOV 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THE GRASSLAND FIRE DANGER WILL BECOME VERY HIGH THIS AFTERNOON...ALONG AND WEST OF HIGHWAY 14 IN CENTRAL AND SOUTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH AND GUSTY ON SUNDAY ACROSS MUCH OF THE AREA. A WIND ADVISORY MAY BE REQUIRED. THE STRONG SOUTHERLY WINDS AND DRY GRASSLAND WILL LEAD TO VERY HIGH FIRE DANGER ACROSS THE ENTIRE AREA FROM LATE SUNDAY MORNING INTO EARLY SUNDAY EVENING. DURING THE AFTERNOON HOURS SUNDAY...FIRE DANGER MAY BECOME EXTREME IN CENTRAL AND SOUTH CENTRAL KANSAS. A FIRE WEATHER WATCH OR RED FLAG WARNING MAY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 1:54 PM CST | Fire Weather Watch | ICT | Barton, Butler, Chase, Chautauqua, Cowley, Elk and 17 more | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.